# SDR SWAA2021121343322

- Difficulty date: November 13, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 49,599 hours, 25,042 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Pulled
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E PANEL 661BB HAS SEVERAL PULLED FASTENER HOLES.  CLEANED PANEL AND REMOVED FINISH AS NEEDED IAW AMM 51-21-11-150-815 PARA. 17. C. AND D. VISUAL INSPECTION FOUND DAMAGE TO GLASS FIBER PLIES TO BE OUT OF ALLOWABLE LIMITS IAW SRM 57-51-01-1A-1 PARA 4. B.   REMOVED FULL DEPTH EDGE BAND PLY DAMAGE FROM 52 EA FASTENER HOLES ON AFT EDGE, WITH NO MOISTURE OR CONTAMINATION NOTED, CLEANED REPAIR AREA. AREA OF REMOVED DAMAGE IS LESS THAN 0.5' DIA. ALL IAW SRM 51-70-05-2R-9 PARA 4. A-C.   PREPARED REPAIR SURFACE IAW SRM 51-70-05-2R-9 PARA 4 STEPS H- J.  FABRICATED AND INSTALLED REPAIR PLIES, LEAK CHECKED GOOD IAW SRM 51-70-05-2R-9 PARA 4 STEPS K - M.
